About this Journal Submit a Manuscript Table of Contents
ISRN Algebra
Volume 2011 (2011), Article ID 851495, 8 pages
http://dx.doi.org/10.5402/2011/851495
Research Article

Finite Groups Whose Certain Subgroups of Prime Power Order Are 𝑆 -Semipermutable

Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 8o111, Jeddah 21589, Saudi Arabia

Received 17 July 2011; Accepted 3 August 2011

Academic Editor: A. Kiliçman

Copyright © 2011 Mustafa Obaid. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mustafa Obaid, “Finite Groups Whose Certain Subgroups of Prime Power Order Are -Semipermutable,” ISRN Algebra, vol. 2011, Article ID 851495, 8 pages, 2011. doi:10.5402/2011/851495